A counterexample related to A p -weights in martingale theory
Séminaire de probabilités de Strasbourg, Tome 19 (1985), pp. 275-277.
@article{SPS_1985__19__275_0,
     author = {Kazamaki, Norihiko},
     title = {A counterexample related to $A_p$-weights in martingale theory},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {275--277},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     zbl = {0561.60055},
     mrnumber = {889487},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1985__19__275_0/}
}
TY  - JOUR
AU  - Kazamaki, Norihiko
TI  - A counterexample related to $A_p$-weights in martingale theory
JO  - Séminaire de probabilités de Strasbourg
PY  - 1985
DA  - 1985///
SP  - 275
EP  - 277
VL  - 19
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1985__19__275_0/
UR  - https://zbmath.org/?q=an%3A0561.60055
UR  - https://www.ams.org/mathscinet-getitem?mr=889487
LA  - en
ID  - SPS_1985__19__275_0
ER  - 
Kazamaki, Norihiko. A counterexample related to $A_p$-weights in martingale theory. Séminaire de probabilités de Strasbourg, Tome 19 (1985), pp. 275-277. http://archive.numdam.org/item/SPS_1985__19__275_0/

[1] C. Dellacherie, P.A. Meyer and M. Yor, Sur certaines propriétés des espaces de Banach H1 et BMO, Sém. de Prob. XII, Lecture Notes in Math. 649, 1978, 98-113 | Numdam | MR 519999 | Zbl 0392.60009

[2] M. Emery, Le théorème de Garnett - Jones d'après Varopoulos, Sém. de Prob. XV, Lecture Notes in Math. 850, 1981, 278-284 | Numdam | MR 622569 | Zbl 0458.60036

[3] N. Kazamaki, A characterization of BMO-martingales, Sém. de Prob. X, Lecture Notes in Math. 511, 1976, 536-538 | Numdam | MR 445605 | Zbl 0338.60028

[4] N. Kazamaki and Y. Shiota, Remarks on the class of continuous martingales with bounded quadratic variation, Tôhoku Math. J., (to appear) | MR 778374 | Zbl 0567.60050

[5] S.C. Port and C.T. Stone, Brownian Motion and Classical Potential Theory, Academic Press 1978 | Zbl 0413.60067

[6] T. Sekiguchi, Weighted norm inequalities on the martingale theory, Math. Rep. Toyama Univ., 3 (1980), 37-100. | MR 586536 | Zbl 0447.60036